`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 4,Number 4,     December 2012

1

Sobolev metrics on shape space, II: Weighted Sobolev metrics and almost local metrics    Pages : 365 - 383

Martin Bauer,  Philipp Harms and Peter W. Michor

 Abstract       References       Full Text      Related Articles

2

Semi-simple generalized Nijenhuis operators    Pages : 385 - 395

Hassan Boualem and Robert Brouzet

 Abstract       References       Full Text      Related Articles

3

Invariant forms and automorphisms of locally homogeneous multisymplectic manifolds    Pages : 397 - 419

Arturo Echeverría-Enríquez,  Alberto Ibort,  Miguel C. Muñoz-Lecanda and Narciso Román-Roy

 Abstract       References       Full Text      Related Articles

4

Dirac structures and Hamilton-Jacobi theory for Lagrangian mechanics on Lie algebroids    Pages : 421 - 442

Melvin Leok and Diana Sosa

 Abstract       References       Full Text      Related Articles

5

The Hess-Appelrot system. I. Invariant torus and its normal hyperbolicity    Pages : 443 - 467

Paweł Lubowiecki and Henryk Żołądek

 Abstract       References       Full Text      Related Articles

6

Distributions and quotients on degree $1$ NQ-manifolds and Lie algebroids    Pages : 469 - 485

Marco Zambon and Chenchang Zhu

 Abstract       References       Full Text      Related Articles